Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Holonomic D-Modules Associated with a Simple Line Singularity and the Vertical Monodromy
Shinichi TajimaYoko Umeta
Author information
JOURNALS RESTRICTED ACCESS

2021 Volume 64 Issue 1 Pages 17-48

Details
Abstract

Holonomic D-modules associated with certain kind of non-isolated hypersurface singularities, introduced by T. de Jong, are considered. Structures of these holonomic D-modules such as characteristic variety, monodromy are explicitly determined. The key of our approach is the use of the notion of algebraic local cohomology. An application to Betti numbers of local Milnor fibers is also discussed.

Information related to the author
© 2021 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article
feedback
Top